# SDR FDEA202310111740

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28203
- Aircraft time: 62,872 hours, 23,017 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740048
- Part serial: 15112H0232
- Condition: Failed
- Location: R1
- Part time: 5,284 hours, 3,761 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, R FWD WINDSHIELD ELECTRICAL ARCING LOWER  HEATING ELEMENT.  REPLACED FIRST OFFICER WINDOW #1 PER MM 56-11-01-4 . ALL TEST OK , A/C READY FOR FLIGHT .
